JOURNAL BROWSE
Search
Advanced SearchSearch Tips
APPLICATIONS OF CRITICAL POINT THEOREMS TO NONLINEAR BEAM PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 1,  2007, pp.19-40
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.1.019
 Title & Authors
APPLICATIONS OF CRITICAL POINT THEOREMS TO NONLINEAR BEAM PROBLEMS
Choi, Q-Heung; Jin, Ying-Hua; Choi, Kyung-Pyo;
  PDF(new window)
 Abstract
Let L be the differential operator, Lu = . We consider nonlinear beam equations, Lu + = j, in H, where H is the Hilbert space spanned by eigenfunctions of L. We reveal the existence of multiple solutions of the nonlinear beam problems by critical point theorems.
 Keywords
nonlinear beam problem;critical point theorem;eigenfunction;
 Language
English
 Cited by
1.
Existence of infinitely many solutions of a beam equation with non-monotone nonlinearity, Nonlinear Analysis: Real World Applications, 2017, 33, 181  crossref(new windwow)
 References
1.
Q.H. Choi, T. Jung, P.J. McKenna, The study of a nonlinear suspension bridge equation by a variational reduction method. Appl. Anal. 50 (1993), 71-90. crossref(new window)

2.
H. Hofer, On strongly indefinite functionals with applications. Trans. Amer. Math. Soc. 275 (1983), 185-214. crossref(new window)

3.
L. Humphreys, Numerical and theoretical results on large amplitude periodic so­lutions of a suspension bridge equation. ph.D. thesis, University of Connecticut (1994).

4.
S. Li, A. Squlkin, Periodic solutions of an asymptotically linear wave equation. Nonlinear Analysis, 1 (1993), 211-230.

5.
J.Q. Liu, Free vibrations for an asymmetric beam equation. Nonlinear Analysis, 51 (2002), 487-497. crossref(new window)

6.
P.J. McKenna, W. Walter, Nonlinear Oscillations in a Suspension Bridge. Arch. Rational Mech. Anal. 98 (1987), 167-177. crossref(new window)

7.
A.M. Micheletti, C. Saccon, Multiple nontrivial solutions for a floating beam via critical point theory. J. Differential Equations, 170 (2001), 157-179. crossref(new window)